# SDR SA06003

- Difficulty date: January 9, 2006
- Submitted: January 11, 2006
- Operation: Air carrier
- Aircraft: N742UW
- Make and model: Airbus A319-112
- Aircraft serial: 1275
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Test
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL OPERATIONAL TEST OF FORWARD LEFT ENTRY DOOR ESCAPE SLIDE, THE ESCAPE SLIDE FAILED TO DEPLOY WITHIN 3.5 SECONDS PER THE REQUIREMENTS OF JOB CARD JA25-60-10. THE ENTRY DOOR DID NOT OPEN FULLY AS IT STOPPED ABOUT 3/4 OF THE WAY OPEN. THIS CAUSED A HESISTATION IN THE ESCAPE SLIDE TO DROP OUT OF THE DOOR AND INFLATE. ONCE ESCAPE SLIDE DROPPED, ENTRY DOOR OPENED FULLY AND ESCAPE SLIDE COMPLETED THE CYCLE IN APPROXIMATELY 5 SECONDS.  MAINTENANCE ACTION PENDING. (OPEN)
